# SDR AALA202307107637

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A320*
- Aircraft serial: 1455
- Aircraft time: 70,909 hours, 27,140 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Line
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAT RETURNED TO CLT. FLIGHT ATTENDANTS REPORTED SOUR/ ROTTING SMELL AND VISIBLE HAZE SMOKE AT 2R DOOR, 4 ROWS OF SEAT FOWARD AND AFT. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TASK CARD 26L0021001 AND FOUND FORWARD GALLEY DRAIN LINE LEAKING WATER OVER PANEL 107 VU IN THE AVIONICS COMPARTMENT. MAINTENANCE REPLACED DRAIN LINE PER AMM 38-32-41 AND CLEANED PANEL 107VU PER AMM 12-21-13.
